# SDR SWAA2023081681887

- Difficulty date: July 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Bulged
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING FAIRING ACCESS PANEL # 195CR HAS BULGING/CRACKED AROUND FASTENER HOLES<[01] C/W;[02] CORRECTION TO READ SUMMARY=PREPARED DAMAGED AREA FOR REPAIR (FASTENER HOLES) AT PANEL #195CR AS PER B737 SRM 51-70-04-2R-9. APPLIED REPAIR IN DAMAGED AREA AS MARKED AT PANEL #195CR AS PER B 737 SRM 51-70-04-2R-9 ; MATERIAL USED PO#1776837 ;PO#2012656 AND PO#1738579. RESTORED FINISH TO RIGHT HAND FAIRING ACCESS PANEL 195CR AS PER AMM 51-21-72-370-804 AMD AMM 51-21-73-370-803
